Your cart is empty

The item has been added to your basket.

Checkout     Continue Shopping

Home
Shop
Main Menu
Newsletter

Name:

Email:

Call 0300 3033380* for Online Shopping Customer Services.
Shop
Store Home >> Brands >> Nurofen >> Nurofen Plus Tablets Pack of 16
Nurofen Plus Tablets Pack of 16

This product is typically dispatched within 1-3 days from date of order when using our standard delivery service.

Brand : Nurofen


Price : £3.99


RRP : £4.19 | YOU SAVE : £0.20


Quantity: Buy Now

For the relief of:

  • migraine
  • headaches
  • cramping period pain
  • dental pain
  • back pain
  • neuralgia
  • rheumatic and muscular pain
  • feverishness and symptoms of colds and flu

Nurofen Plus contains ibuprofen which belongs to a group of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs).

NSAIDs provide relief by changing the body's response to pain, swelling and high temperature. Codeine is a powerful analgesic which reduces the body's communication of pain messages.

Adults, the elderly and children 12 years and older:

Swallow 1 or 2 tablets with water, then if necessary take 1 or 2 tablets every 4 hours.

  • Do not exceed 6 tablets in 24 hours.
  • Not suitable for children under 12 years.

If symptoms persist or worsen consult your doctor or pharmacist.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS RIOR TO USE.

Do not take if you:

  • Have or have ever had stomach ulcer, or perforation or bleeding of the stomach.
  • Have breathing difficulties.
  • Are allergic to any of the ingredients or to aspirin or to other painkillers.
  • Suffer from severe liver, kidney or heart problems.
  • Suffer from chronic constipation.
  • Are taking other NSAID pain killers, or aspirin with a daily dose above 75mg daily.
  • Are in the last 3 months of pregnancy.
  • Are under 12 years old.

Speak to your doctor or pharmacist before taking the tablets if you:

  • Have asthma, liver, kidney, heart or bowel problems.
  • Suffer from a thyroid disorder.
  • Have a head injury.
  • Have low blood pressure.
  • Are in the first 6 months of pregnancy.

Storage:

Store below 25°C in a dry place.

May cause drowsiness - if affected do not drive or operate machinery. Avoid alcoholic drinks.

For short term use only. If you need to use this medicine for more than three days at a time, see your doctor or pharmacist. Taking codeine regularly for a long time can lead to addiction. Taking a painkiller for headaches too often or for too long can make them worse.

WARNING: Do not exceed the stated dose.

KEEP ALL MEDICINES OUT OF THE REACH AND SIGHT OF CHILDREN.

PLEASE READ ALL PRODUCT PACKAGING AND LABELS PRIOUR TO USE.

Ibuprofen 200mg and Codeine Phosphate 12.8mg